# SDR SWAA2012030601938

- Difficulty date: February 23, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 82,139 hours, 48,914 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6547959
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME DAMAGED AT BS 794, RBL 27 UPPER AFT EDGE.  REPAIRED FRAME PER SRM & DWG.
